# SDR CHQA200700073

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 16,729 hours, 12,462 cycles
- Engine: Allsn AE3007A
- Engine time: 19,202 hours, 14,293 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: UNKNOWN
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL TO BDL. - WHILE CLIMBING PAST 26,000 FT EN ROUTE TO BDL, FLIGHT CREW RECEIVED "SPOILER FAIL" EICAS MESSAGE, ACCOMPANIED BY AN OPEN SPOILER INDICATION.  THERE WERE NO CHANGES TO THE FLIGHT CHARACTERISTICS OF THE AIRCRAFT, AND IT WAS LEVELED OFF TO TROUBLESHOOT AND RUN THROUGH THE QRH.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE TROUBLESHOT THE SPOILER SYSTEM AND REPLACED THE RIGHT OUTBOARD SPOILER PROXIMITY SWITCH.  AFTER REPLACEMENT OF THE PROXIMITY SWITCH, THE SPOILER SYSTEM OPERATED NORMALLY.
